| Catalog Number |
1012269-12 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a mildly calcified, moderately tortuous and 100% stenosed lesion in the mid right coronary artery (rca).The 1.50x12mm nc trek balloon dilatation catheter (bdc), was advanced without resistance; however, ruptured during the first inflation at 6 atmospheres for 5 seconds.The bdc was removed without resistance and another nc trek was used to successfully complete the procedure.There were no reported adverse patient effects and no reported clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.